EconPapers    
Economics at your fingertips  
 

A Model of Optimal Growth Strategy

Philippe Askenazy and Cuong Le van

Journal of Economic Theory, 1999, vol. 85, issue 1, 24-51

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (51)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(98)92489-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A model of optimal growth strategy (1997) Downloads
Working Paper: A Model of Optimal Growth Strategy (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:85:y:1999:i:1:p:24-51

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:jetheo:v:85:y:1999:i:1:p:24-51